# SDR AALA202204048877

- Difficulty date: April 2, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N316RK
- Make and model: Boeing 737
- Aircraft serial: 44450
- Aircraft time: 5,760 hours, 2,293 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bolt
- Condition: Missing
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT FORWARD R1 DOOR MOUNTED EVACUATION SLIDE REQUIRES NEW SCREW. INSTALLED NEW BOLT ON R1 DOOR MOUNTING EVACUATION SLIDE. PER AMM 25-66-01.
